Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 18.

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2007) Abstract K and J Spaces and Measure of Non-Compactness. Mathematische Nachrichten, 280 (15). pp. 1698-1708. ISSN 0025-584X

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2005) Compact operators between K - and J -spaces. Studia Mathematica, 166 (3). pp. 199-220. ISSN 0039-3223

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2004) Complex Interpolation, Minimal Methods and Compact Operators. Mathematische Nachrichten, 263-26 . pp. 67-82. ISSN 0025-584X

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano Rodríguez, Antonio and Martínez, Antón (2007) Inclusion indices of Quasi-Banach Spaces. Bollettino della Unione Matematica Italiana. Sezione B: articoli di Bollettino dell unione matematica italiana. Sezione B: articoli di ricerca matematica, 10 (1). pp. 99-117. ISSN 0392-4041

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez , Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) Measure of non-compactness and interpolation methods associated to polygons. Glasgow Mathematical Journal, 41 (1). pp. 65-79. ISSN 0017-0895

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2012) Measure of non-compactness of operators interpolated by limiting real methods. In Spectral theory, function spaces and inequalities. New techniques and recent trends. Operator Theory. Advances and Applications (219). Birkhäuser/Springer, Basel, pp. 37-54. ISBN 978-3-0348-0262-8

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón and Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2005) On interpolation of Asplund operators. Mathematische Zeitschrift, 250 (2). pp. 267-277. ISSN 0025-5874

Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) On interpolation of bilinear operators by methods associated to polygons. Bollettino della Unione Matematica Italiana, 8 (2B). pp. 319-330. ISSN 0041-7084 (In Press)

Cobos, Fernando and Manzano, A. and Martínez, Antón and Matos, P. (2000) On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (5). pp. 971-989. ISSN 0308-2105

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2006) On interpolation of the measure of noncompactness. Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 55 (3). pp. 159-163. ISSN 1406-0086

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) On reiteration and the behaviour of weak compactness under certain interpolation methods. Collectanea mathematica, 50 (1). pp. 53-72. ISSN 0010-0757

Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) Quantitative Estimates for Interpolated Operators by Multidimensional Methods. Revista matemática complutense, 12 (1). pp. 85-103. ISSN 1988-2807

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2004) Real Interpolation and Closed Operator Ideals. Journal de Mathématiques Pures et Appliquées, 83 (3). pp. 417-432. ISSN 0021-7824

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2006) Remarks on Compact Operators between Interpolation Spaces associated to Polygons. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 100 (1-2). pp. 51-61. ISSN 1578-7303

Cobos, Fernando and Martínez, Antón (1999) Remarks on interpolation properties of the measure of weak non-compactness and ideal variations. Mathematische Nachrichten, 208 . pp. 93-100. ISSN 0025-584X

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón and Pustylnik, Evgeniy (2002) Some Interpolation Results that are the Exclusive Property of Compact Operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (Part 2). pp. 317-328. ISSN 0308-2105

This list was generated on Wed Oct 22 03:02:15 2014 CEST.